# SDR ERAA082947

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Aircraft time: 6,445 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715H
- Part serial: 26562
- Condition: Fluctuates
- Location: Engine
- Part time: 11,924 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR PRODUCING FLUCTUATING TORQUE.  REPAIRED AND TESTED IAW HONEYWELL OHM FORM 15-1095A
